# SDR HEEA955233

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314037S
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FITTING CAUSED TAILBOOM RING P/N 206-032-308-103S AND LONGERON P/N 206-031-314-037S TO CRACK.  SEE MMIR # 5232 FOR FRAME INFORMATION.
